# SDR CALA2025092309151

- Difficulty date: September 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N2352U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66592
- Aircraft time: 24,164 hours, 2,897 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED SAFETY PIN ON DOOR 3R OFFWING ESCAPE SLIDE INFLATION CYLINDER REGULATOR AND DEACTIVATED LATCH ACTUATOR FOR ESCAPE SLIDE COMPARTMENT DOOR REF AMM 25-65-00-040-802 REMOVED SAFETY PIN AND STOWED. REACTIVATED LATCH ACTUATOR FOR ESCAPE SLIDE COMPARTMENT DOOR REF AMM 25-65-00-440-802 ACPD IDT OF  3RH MED REARM REF AMM 25-65-00-040-802.
